On the solution of the Riemann problem in singular cases. I
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1971), pp. 101-113 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{IVM_1971_3_a13,
     author = {L. I. Chibrikova},
     title = {On the solution of the {Riemann} problem in singular {cases.~I}},
     journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
     pages = {101--113},
     year = {1971},
     number = {3},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/IVM_1971_3_a13/}
}
TY  - JOUR
AU  - L. I. Chibrikova
TI  - On the solution of the Riemann problem in singular cases. I
JO  - Izvestiâ vysših učebnyh zavedenij. Matematika
PY  - 1971
SP  - 101
EP  - 113
IS  - 3
UR  - http://geodesic.mathdoc.fr/item/IVM_1971_3_a13/
LA  - ru
ID  - IVM_1971_3_a13
ER  - 
%0 Journal Article
%A L. I. Chibrikova
%T On the solution of the Riemann problem in singular cases. I
%J Izvestiâ vysših učebnyh zavedenij. Matematika
%D 1971
%P 101-113
%N 3
%U http://geodesic.mathdoc.fr/item/IVM_1971_3_a13/
%G ru
%F IVM_1971_3_a13
L. I. Chibrikova. On the solution of the Riemann problem in singular cases. I. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1971), pp. 101-113. http://geodesic.mathdoc.fr/item/IVM_1971_3_a13/